# SDR DALA2024061005940

- Difficulty date: June 5, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N830DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31940
- Aircraft time: 28,372 hours, 10,939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5303262) ROW 30/31CBA EMERGENCY AISLE LIGHT OUT. RPLD BATTERY PACK FOR M2626 PER B737 AMM 33-51. OPS CKS NORMAL.
